Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Knyazev, A V

Statistics Math-Net.Ru
Total publications: 14
Scientific articles: 13

Number of views:
This page:218
Abstract pages:1985
Full texts:843
References:48

http://www.mathnet.ru/eng/person25510
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/244643

Publications in Math-Net.Ru
2002
1. A. V. Knyazev, “Dichotomous graphs whose girth is one less than the maximum”, Diskr. Mat., 14:2 (2002),  119–133  mathnet  mathscinet  zmath; Discrete Math. Appl., 12:3 (2002), 303–318
1993
2. N. S. Bakhvalov, A. V. Knyazev, M. È. Èglit, “A Korn-type inequality and orthogonal decompositions in matrix spaces”, Dokl. Akad. Nauk, 331:5 (1993),  536–537  mathnet  mathscinet  zmath; Dokl. Math., 48:1 (1994), 127–129
1992
3. A. V. Knyazev, A. L. Skorokhodov, “Iterative methods of gradient type in a subspace for a partial symmetric generalized eigenvalue problem”, Dokl. Akad. Nauk, 323:6 (1992),  1020–1023  mathnet  mathscinet  zmath; Dokl. Math., 45:2 (1992), 474–478
1991
4. A. V. Knyazev, “On diameters of 2-regular graphs”, Mat. Zametki, 50:1 (1991),  46–55  mathnet  mathscinet  zmath; Math. Notes, 50:1 (1991), 690–696  isi
1990
5. N. S. Bakhvalov, A. V. Knyazev, “A new iterative algorithm for solving problems of the method of fictitious flows for elliptic equations”, Dokl. Akad. Nauk SSSR, 312:4 (1990),  783–786  mathnet  mathscinet  zmath; Dokl. Math., 41:3 (1990), 481–485
6. A. V. Knyazev, “Upper bounds on exponents of pseudosymmetric graphs”, Diskr. Mat., 2:4 (1990),  63–71  mathnet  mathscinet  zmath; Discrete Math. Appl., 2:3 (1992), 293–303
7. A. V. Knyazev, “Dichotomous graphs with maximal girth”, Diskr. Mat., 2:3 (1990),  56–64  mathnet  mathscinet  zmath
1988
8. A. V. Knyazev, A. L. Skorokhodov, “The rate of convergence of the method of steepest descent in a Euclidean norm”, Zh. Vychisl. Mat. Mat. Fiz., 28:10 (1988),  1577–1578  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 28:5 (1988), 195–196
1987
9. A. V. Knyazev, “Diameters of pseudosymmetric graphs”, Mat. Zametki, 41:6 (1987),  829–843  mathnet  mathscinet  zmath; Math. Notes, 41:6 (1987), 471–482
1985
10. A. V. Knyazev, “Sharp a priori error estimates of the Rayleigh–Ritz method without assumptions of fixed sign or compactness”, Mat. Zametki, 38:6 (1985),  900–907  mathnet  mathscinet  zmath; Math. Notes, 38:6 (1985), 998–1002  isi
1981
11. A. V. Knyazev, “Operator methods for analysis of linear nonstationary systems. The averaging method”, Avtomat. i Telemekh., 1981, 11,  30–37  mathnet  mathscinet  zmath; Autom. Remote Control, 42:11 (1981), 1452–1458
1980
12. A. V. Knyazev, “Extending the method of harmonic balance to systems with continuous nonlinearity”, Avtomat. i Telemekh., 1980, 12,  5–9  mathnet  mathscinet  zmath; Autom. Remote Control, 41:12 (1981), 1629–1632
13. A. V. Knyazev, “The method of frozen parameter for integral equations of feedback system dynamics”, Avtomat. i Telemekh., 1980, 10,  19–20  mathnet  zmath; Autom. Remote Control, 41:10 (1981), 1347–1348

2020
14. G. V. Balakin, S. M. Buravlev, S. P. Gorshkov, A. M. Zubkov, G. I. Ivchenko, A. V. Knyazev, A. P. Kovalenko, O. A. Kozlitin, V. A. Kopyttsev, A. V. Lapshin, D. V. Matyukhin, Yu. I. Medvedev, V. G. Mikhailov, A. V. Mikhalev, Yu. V. Nesterenko, A. B. Pichkur, B. A. Pogorelov, V. N. Sachkov, A. V. Tarasov, I. G. Shaposhnikov, V. A. Shishkin, A. M. Shoitov, “To the memory of Igor Aleksandrovich Kruglov”, Mat. Vopr. Kriptogr., 11:4 (2020),  5–6  mathnet
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022